# SDR P5CA0601433

- Difficulty date: January 19, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,277 hours, 21,947 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Part number: 2591415902
- Part serial: 0050185
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AUTOPILOT A DID NOT TRIM STABILIZER AND DID NOT CAPTURE ALTITUDE.  REPLACED THE AUTOMATIC STABILIZER TRIM UNIT PER MM 22-14-01.  TEST OK.
